# SDR MALA090138

- Difficulty date: November 4, 2009
- Submitted: November 5, 2009
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 340B435
- Aircraft time: 25,967 hours, 28,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TASK CARD 335003 FOR EMERGENCY LIGHT OPERATIONS TEST POWER SUPPLIES 21LN & 24LN FAILED CHECKS. REMOVED AND REPLACED 21LN & 24LN POWER SUPPLIES WITH SERVICABLE UNITS IAW SAAB AMM 33-50-10.
